# SDR ABXA9500740

- Difficulty date: September 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N842AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46015
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Part number: 5641031501
- Condition: Lack Of Lube
- Location: Rt Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S SEAT WOULD NOT REMAIN LATCHED IN POSITIONS SELECTED, FORWARD AFT POSITIONS.  LATCH PINS NOT FULLY ENGAGING IN TRACK.  LUBED TRACKS, LATCH PINS AND SEAT OPS CHECKED GOOD PER DC8 MM.
